# SDR BB07048

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 69,240 hours, 12,513 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Loose
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 710, PHL-ZRH:  DURING CRUISE, RECEIVED -LE SLAT ASYM- MESSAGE.  FLIGHT RETURNED TO PHL AND LANDED WITH NO DIFFICULTIES.  MAINTENANCE FOUND THE NUMBER 8 SLAT RETRACT TARGET LOOSE AND OUT OF ADJUSTMENT.  RE-ADJUSTED TARGET PER AMM.  NO FURTHER FAULTS.
